# SDR CALA2015091894372

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 56,025 hours, 22,800 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT BATTERY FWD LT, FAULT WHEN PERFORMING EMER LIGHTS TEST.  CLEANED CONNECTOR, OPERATIONS CHECKED NORMAL IAW AMM 33-51-38-000-001.
